Barrett's Oesophagus
 Barrett's Support Forum :Barrett's Support Forum :Barrett's Oesophagus  
Message Icon Topic: PPIs worsen GERD? Post Reply Post New Topic
Author Message
MarieDay
Newbie Plus
Newbie Plus


Joined: 28áOctá2018
Online Status: Offline
Posts: 15
Quote MarieDay Replybullet Topic: PPIs worsen GERD?
    Posted: 07áNová2018 at 9:44am
I started taking a PPI 40 mg in the morning 12 days ago. Since then I believe I have had more symptoms of GERD (regurgitation, scratchy throat, intermittent hoarseness). Are there times when PPIs make GERD worse? I have a hiatal hernia causing my GERD. Thanks for help in this matter.
IP IP Logged
nasdaq
Newbie Plus
Newbie Plus


Joined: 17áSepá2018
Location: Germany
Online Status: Offline
Posts: 11
Quote nasdaq Replybullet Posted: 07áNová2018 at 9:48am
of course me too - After my diagnosis and taking 20mg PPI I have to clear my throat especially after a meal... I also wonder why this startet now.
(I have to say that I don┤t have typical Heartburn symptoms but a HH with about 3cm- and a Barrett <3cm)

Edited by nasdaq - 07áNová2018 at 9:49am
IP IP Logged
Post Reply Post New Topic
Printable version Printable version

Forum Jump
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot delete your posts in this forum
You cannot edit your posts in this forum
You cannot create polls in this forum
You cannot vote in polls in this forum